# SDR CALA2022072001847

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 45,081 hours, 15,638 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56024988
- Condition: Fault Message
- Location: Irs Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAULT LIGHT FOR THE IRS LIGHT ON RIGHT PRELIMINARY BITE ON RIGHT ADIRU SHOWS NO CURRENT FAULT AND NO PERFORMED REF. AMM 34-21-00. OPS CHECK GOOD. ACCP. LAND VERIFY INFLIGHT FAULTS. RE-ALIGNMED ADIRUS, APPROX. AFTER 10 MINUTES ON TEST REF. AMM 22-11-00, TEST PASSED .A/C UPGRADED TO FULL RIGHT ADIRU LIGHT "ALIGN" SHOWED , UNABLE TO CLEAN MSG. RMV. & CAPABILITY (CAT 3A OR LAND 2) REF. GMM 05-35-40. OK TO CONTINUE. RPLC. RIGHT ADIRU REF. AMM 34-21-01. OPS CHECK ON RIGHT ADIRU ROTABLE PARTS CHANGE WAS INDICATED - TT # 1815022  SN OFF 4988 UNIT, ADIRU, AI  OFF 60-3421-9-0001 4988 ON 60-3421-9-0001 6029
